# SDR MASA2020091431572

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,218 hours, 29,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT WILL NOT TEST, PLACED ON MEL.
